# SDR SWAA2014080630631

- Difficulty date: July 1, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 63,298 hours, 51,444 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Part number: 6545871132
- Part serial: 001253
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR FRAME CRACKED ON FWD LOWER CORNER.  REPAIRED FRAME IAW EO.
